# SDR 2003UALA00843

- Difficulty date: November 6, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 32,444 hours, 6,372 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 1341W18131202
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R WAS DIFFICULT TO DISARM AND OPEN.  GIRT BAR LIFT MECHANISM AFT BRACKET WAS FOUND TO BE BROKEN IN THE RADIUS.  REPLACED BRACKET PER AMM 52-11-17.
